Alert archive / Washington / Small Craft Advisories in 2021
Small Craft Advisory 157, NWS Seattle, WA
NWS Seattle, WA issued this small craft advisory at Jul 20, 2021, 2:34 AM PDT. It took effect at Jul 20, 2021, 2:00 PM PDT. It was in force for 37 hr.
The area
The counties it named.
The facts
- Issued
- Jul 20, 2021, 2:34 AM PDT (09:34 UTC)
- In effect from
- Jul 20, 2021, 2:00 PM PDT
- Expired
- Jul 22, 2021, 2:45 AM PDT
- In force
- 37 hr
- Issued by
- NWS Seattle, WA
The text
As transmitted.
821 WHUS76 KSEW 200934 MWWSEW URGENT - MARINE WEATHER MESSAGE National Weather Service Seattle WA 234 AM PDT Tue Jul 20 2021 PZZ131-132-201745- /O.CON.KSEW.SC.Y.0156.000000T0000Z-210720T1100Z/ /O.NEW.KSEW.SC.Y.0157.210720T2100Z-210721T1100Z/ Central U.S. Waters Strait Of Juan De Fuca- East Entrance U.S. Waters Strait Of Juan De Fuca- 234 AM PDT Tue Jul 20 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PDT EARLY THIS MORNING... ...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO 4 AM PDT WEDNESDAY... * WHAT...For the first Small Craft Advisory, west winds 15 to 25 kt. For the second Small Craft Advisory, west winds 20 to 30 kt. * WHERE...Central U. S. Waters Strait Of Juan De Fuca and East Entrance U. S. Waters Strait Of Juan De Fuca. * WHEN...Until 4 AM PDT early this morning, and again from 2 PM this afternoon to 4 AM PDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...Occasional gusts to 35 kt are possible Tuesday evening and night. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas 10 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ133-201745- /O.EXT.KSEW.SC.Y.0156.000000T0000Z-210720T1100Z/ /O.NEW.KSEW.SC.Y.0157.210721T0100Z-210721T1100Z/ Northern Inland Waters Including The San Juan Islands- 234 AM PDT Tue Jul 20 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM PDT EARLY THIS MORNING... ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 4 AM PDT WEDNESDAY... * WHAT...For the first Small Craft Advisory, south winds 15 to 25 kt. For the second Small Craft Advisory, south winds 20 to 30 kt. * WHERE...Northern Inland Waters Including The San Juan Islands. * WHEN...Until 4 AM PDT early this morning, and again from 6 PM this evening to 4 AM PDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas 10 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ134-201745- /O.NEW.KSEW.SC.Y.0157.210721T0100Z-210721T1100Z/ Admiralty Inlet- 234 AM PDT Tue Jul 20 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 4 AM PDT WEDNESDAY... * WHAT...West winds 15 to 25 kt. * WHERE...Admiralty Inlet. * WHEN...From 6 PM this evening to 4 AM PDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas 10 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ For more information from the National Weather Service visit http://weather.gov/seattle
8 follow-up statements
971 WHUS76 KSEW 201556 MWWSEW URGENT - MARINE WEATHER MESSAGE National Weather Service Seattle WA 856 AM PDT Tue Jul 20 2021 PZZ131-132-210000- /O.UPG.KSEW.SC.Y.0157.210720T2100Z-210721T1100Z/ /O.NEW.KSEW.GL.W.0050.210720T2300Z-210721T1000Z/ Central U.S. Waters Strait Of Juan De Fuca- East Entrance U.S. Waters Strait Of Juan De Fuca- 856 AM PDT Tue Jul 20 2021 ...GALE WARNING IN EFFECT FROM 4 PM THIS AFTERNOON TO 3 AM PDT WEDNESDAY... * WHAT...West winds 25 to 35 kt. * WHERE...Central U. S. Waters Strait Of Juan De Fuca and East Entrance U. S. Waters Strait Of Juan De Fuca. * WHEN...From 4 PM this afternoon to 3 AM PDT Wednesday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ PZZ133-210000- /O.CON.KSEW.SC.Y.0157.210721T0100Z-210721T1100Z/ Northern Inland Waters Including The San Juan Islands- 856 AM PDT Tue Jul 20 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 4 AM PDT WEDNESDAY... * WHAT...South winds 20 to 30 kt. * WHERE...Northern Inland Waters Including The San Juan Islands. * WHEN...Until 4 AM PDT early this morning, and again from 6 PM this evening to 4 AM PDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas 10 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ134-210000- /O.CON.KSEW.SC.Y.0157.210721T0100Z-210721T1100Z/ Admiralty Inlet- 856 AM PDT Tue Jul 20 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 4 AM PDT WEDNESDAY... * WHAT...Northwest winds 15 to 25 kt. * WHERE...Admiralty Inlet. * WHEN...From 6 PM this evening to 4 AM PDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas 10 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ For more information from the National Weather Service visit http://weather.gov/seattle
538 WHUS76 KSEW 202111 MWWSEW URGENT - MARINE WEATHER MESSAGE National Weather Service Seattle WA 211 PM PDT Tue Jul 20 2021 PZZ131-132-210515- /O.CON.KSEW.GL.W.0050.210720T2300Z-210721T1000Z/ Central U.S. Waters Strait Of Juan De Fuca- East Entrance U.S. Waters Strait Of Juan De Fuca- 211 PM PDT Tue Jul 20 2021 ...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PDT WEDNESDAY... * WHAT...West winds 25 to 35 kt. * WHERE...Central U. S. Waters Strait Of Juan De Fuca and East Entrance U. S. Waters Strait Of Juan De Fuca. * WHEN...From 4 PM this afternoon to 3 AM PDT Wednesday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ PZZ133-210515- /O.CON.KSEW.SC.Y.0157.210721T0100Z-210721T1100Z/ Northern Inland Waters Including The San Juan Islands- 211 PM PDT Tue Jul 20 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 4 AM PDT WEDNESDAY... * WHAT...South winds 20 to 30 kt. * WHERE...Northern Inland Waters Including The San Juan Islands. * WHEN...Until 4 AM PDT early this morning, and again from 6 PM this evening to 4 AM PDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas 10 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ134-210515- /O.CON.KSEW.SC.Y.0157.210721T0100Z-210721T1100Z/ Admiralty Inlet- 211 PM PDT Tue Jul 20 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 4 AM PDT WEDNESDAY... * WHAT...Northwest winds 15 to 25 kt. * WHERE...Admiralty Inlet. * WHEN...From 6 PM this evening to 4 AM PDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas 10 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ For more information from the National Weather Service visit http://weather.gov/seattle
080 WHUS76 KSEW 210309 MWWSEW URGENT - MARINE WEATHER MESSAGE National Weather Service Seattle WA 809 PM PDT Tue Jul 20 2021 PZZ131-132-211115- /O.CON.KSEW.GL.W.0050.000000T0000Z-210721T1000Z/ /O.EXB.KSEW.SC.Y.0157.210721T1000Z-210722T1200Z/ Central U.S. Waters Strait Of Juan De Fuca- East Entrance U.S. Waters Strait Of Juan De Fuca- 809 PM PDT Tue Jul 20 2021 ...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PDT WEDNESDAY... ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 AM WEDNESDAY TO 5 AM PDT THURSDAY... * WHAT...For the Gale Warning, west winds 25 to 35 kt. For the Small Craft Advisory, west winds 20 to 30 kt. * WHERE...Central U. S. Waters Strait Of Juan De Fuca and East Entrance U. S. Waters Strait Of Juan De Fuca. * WHEN...For the Gale Warning, until 3 AM PDT Wednesday. For the Small Craft Advisory, from 3 AM Wednesday to 5 AM PDT Thursday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ PZZ133-211100- /O.CON.KSEW.SC.Y.0157.000000T0000Z-210721T1100Z/ Northern Inland Waters Including The San Juan Islands- 809 PM PDT Tue Jul 20 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PDT WEDNESDAY... * WHAT...Southwest winds 20 to 30 kt. * WHERE...Northern Inland Waters Including The San Juan Islands. * WHEN...Until 4 AM PDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas 10 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ134-211100- /O.CON.KSEW.SC.Y.0157.000000T0000Z-210721T1100Z/ Admiralty Inlet- 809 PM PDT Tue Jul 20 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PDT WEDNESDAY... * WHAT...Northwest winds 15 to 25 kt. * WHERE...Admiralty Inlet. * WHEN...Until 4 AM PDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas 10 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ For more information from the National Weather Service visit http://weather.gov/seattle
405 WHUS76 KSEW 211004 MWWSEW URGENT - MARINE WEATHER MESSAGE National Weather Service Seattle WA 304 AM PDT Wed Jul 21 2021 PZZ131-132-211815- /O.EXP.KSEW.GL.W.0050.000000T0000Z-210721T1000Z/ /O.CON.KSEW.SC.Y.0157.000000T0000Z-210722T1200Z/ Central U.S. Waters Strait Of Juan De Fuca- East Entrance U.S. Waters Strait Of Juan De Fuca- 304 AM PDT Wed Jul 21 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT THURSDAY... ...GALE WARNING HAS EXPIRED... * WHAT...West winds 15 to 25 kt today, increasing to 20 to 30 kt this evening into tonight. * WHERE...East Entrance U. S. Waters Strait Of Juan De Fuca and Central U. S. Waters Strait Of Juan De Fuca. * WHEN...Until 5 AM PDT Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas 10 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ133-211815- /O.CON.KSEW.SC.Y.0157.000000T0000Z-210721T1100Z/ /O.NEW.KSEW.SC.Y.0158.210722T0100Z-210722T1000Z/ Northern Inland Waters Including The San Juan Islands- 304 AM PDT Wed Jul 21 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PDT EARLY THIS MORNING... ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 3 AM PDT THURSDAY... * WHAT...Southwest winds 15 to 25 kt. * WHERE...Northern Inland Waters Including The San Juan Islands. * WHEN...For the Small Craft Advisory, until 4 AM PDT early this morning. For the Small Craft Advisory, from 6 PM this evening to 3 AM PDT Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas 10 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ134-211815- /O.CON.KSEW.SC.Y.0157.000000T0000Z-210721T1100Z/ /O.NEW.KSEW.SC.Y.0158.210722T0100Z-210722T1000Z/ Admiralty Inlet- 304 AM PDT Wed Jul 21 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PDT EARLY THIS MORNING... ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 3 AM PDT THURSDAY... * WHAT...Northwest winds 15 to 25 kt. * WHERE...Admiralty Inlet. * WHEN...For the Small Craft Advisory, until 4 AM PDT early this morning. For the Small Craft Advisory, from 6 PM this evening to 3 AM PDT Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas 10 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ For more information from the National Weather Service visit http://weather.gov/seattle
578 WHUS76 KSEW 211542 MWWSEW URGENT - MARINE WEATHER MESSAGE National Weather Service Seattle WA 842 AM PDT Wed Jul 21 2021 PZZ131-132-212345- /O.CON.KSEW.SC.Y.0157.000000T0000Z-210722T1200Z/ Central U.S. Waters Strait Of Juan De Fuca- East Entrance U.S. Waters Strait Of Juan De Fuca- 842 AM PDT Wed Jul 21 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT THURSDAY... * WHAT...West winds 15 to 30 kt. * WHERE...East Entrance U. S. Waters Strait Of Juan De Fuca and Central U. S. Waters Strait Of Juan De Fuca. * WHEN...Until 5 AM PDT Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas 10 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ133-134-212345- /O.CON.KSEW.SC.Y.0158.210722T0100Z-210722T1000Z/ Northern Inland Waters Including The San Juan Islands- Admiralty Inlet- 842 AM PDT Wed Jul 21 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 3 AM PDT THURSDAY... * WHAT...Westerly winds 15 to 25 kt. * WHERE...Northern Inland Waters Including The San Juan Islands and Admiralty Inlet. * WHEN...From 6 PM this evening to 3 AM PDT Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas 10 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ For more information from the National Weather Service visit http://weather.gov/seattle
582 WHUS76 KSEW 212143 MWWSEW URGENT - MARINE WEATHER MESSAGE National Weather Service Seattle WA 243 PM PDT Wed Jul 21 2021 PZZ133-134-220545- /O.CON.KSEW.SC.Y.0158.210722T0100Z-210722T1000Z/ Northern Inland Waters Including The San Juan Islands- Admiralty Inlet- 243 PM PDT Wed Jul 21 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 3 AM PDT THURSDAY... * WHAT...Westerly winds 15 to 25 kt. * WHERE...Northern Inland Waters Including The San Juan Islands and Admiralty Inlet. * WHEN...From 6 PM this evening to 3 AM PDT Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas 10 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ131-132-220545- /O.CON.KSEW.SC.Y.0157.000000T0000Z-210722T1200Z/ Central U.S. Waters Strait Of Juan De Fuca- East Entrance U.S. Waters Strait Of Juan De Fuca- 243 PM PDT Wed Jul 21 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT THURSDAY... * WHAT...West winds 15 to 30 kt. * WHERE...East Entrance U. S. Waters Strait Of Juan De Fuca and Central U. S. Waters Strait Of Juan De Fuca. * WHEN...Until 5 AM PDT Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas 10 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ For more information from the National Weather Service visit http://weather.gov/seattle
061 WHUS76 KSEW 220315 MWWSEW URGENT - MARINE WEATHER MESSAGE National Weather Service Seattle WA 815 PM PDT Wed Jul 21 2021 PZZ133-134-221000- /O.CON.KSEW.SC.Y.0158.000000T0000Z-210722T1000Z/ Northern Inland Waters Including The San Juan Islands- Admiralty Inlet- 815 PM PDT Wed Jul 21 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT THURSDAY... * WHAT...Southwest winds 15 to 25 kt. * WHERE...Northern Inland Waters Including The San Juan Islands and Admiralty Inlet. * WHEN...Until 3 AM PDT Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas 10 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ131-132-221115- /O.CON.KSEW.SC.Y.0157.000000T0000Z-210722T1200Z/ Central U.S. Waters Strait Of Juan De Fuca- East Entrance U.S. Waters Strait Of Juan De Fuca- 815 PM PDT Wed Jul 21 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT THURSDAY... * WHAT...West winds 20 to 30 kt. * WHERE...East Entrance U. S. Waters Strait Of Juan De Fuca and Central U. S. Waters Strait Of Juan De Fuca. * WHEN...Until 5 AM PDT Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas 10 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ For more information from the National Weather Service visit http://weather.gov/seattle
839 WHUS76 KSEW 220945 MWWSEW URGENT - MARINE WEATHER MESSAGE National Weather Service Seattle WA 245 AM PDT Thu Jul 22 2021 PZZ131-132-221745- /O.CAN.KSEW.SC.Y.0157.000000T0000Z-210722T1200Z/ /O.NEW.KSEW.SC.Y.0159.210723T0100Z-210723T1300Z/ Central U.S. Waters Strait Of Juan De Fuca- East Entrance U.S. Waters Strait Of Juan De Fuca- 245 AM PDT Thu Jul 22 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 6 AM PDT FRIDAY... ...SMALL CRAFT ADVISORY IS CANCELLED... * WHAT...West winds 15 to 25 kt. * WHERE...Central U. S. Waters Strait Of Juan De Fuca and East Entrance U. S. Waters Strait Of Juan De Fuca. * WHEN...From 6 PM this evening to 6 AM PDT Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ133-134-221045- /O.CAN.KSEW.SC.Y.0158.000000T0000Z-210722T1000Z/ Northern Inland Waters Including The San Juan Islands- Admiralty Inlet- 245 AM PDT Thu Jul 22 2021 ...SMALL CRAFT ADVISORY IS CANCELLED... Winds have eased to 20 knots or less. $$ For more information from the National Weather Service visit http://weather.gov/seattle
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Seattle, WA wrote its last area forecast discussion before this small craft advisory went out at Jul 19, 8:15 PM PDT, 6 hours 19 minutes earlier.
Area forecast discussion, Jul 19, 8:15 PM PDT, 6 hours 19 minutes before
Area Forecast Discussion
National Weather Service Seattle WA
815 PM PDT Mon Jul 19 2021
.SYNOPSIS...Onshore flow will dominate through the week ahead. A
trough of low pressure moving into British Columbia will bring
clouds and cooler temperatures to Western Washington Tuesday into
Wednesday. High pressure aloft will then strengthen for a warming
trend and more sunshine into the coming weekend.
&&
.SHORT TERM /TONIGHT THROUGH THURSDAY/...Current forecast remains
on track. Low level stratus clouds will be more extensive tonight
into Tuesday with a stronger onshore push. This will lead to
overall cooler temperatures (especially for the interior) with
highs in the upper 60s to mid 70s. 33
Previous discussion...High pressure aloft and little in the way
of morning clouds has resulted in afternoon temperatures a few
degrees warmer than yesterday. However, changes are in the offing
as low level onshore flow begins to ramp up courtesy of an upper
trough to our northwest. A rapidly deepening marine layer will
develop late tonight and should encompass most of the lowlands by
around daybreak tomorrow. It will likely be thick enough to
squeeze out some pockets of drizzle near the coast and most
lowland areas can expect to see little in the way of afternoon
clearing. This will knock several degrees off of high temperatures
with much of the interior some 8 to 10 degrees cooler.
The upper trough responsible for this increase in onshore flow
will slowly shift onshore over British Columbia Wednesday into
Wednesday night. This will keep some clouds and cooler
temperatures in the forecast and perhaps, just maybe, an isolated
shower or two near the Canadian border. Upper ridging will begin
to rebuild over the region on Thursday, but continuing low level
onshore flow will slow the warming trend.
.LONG TERM /FRIDAY THROUGH MONDAY/...Upper ridging continues to
strengthen Friday into Saturday. This will nudge temperatures
upward a few degrees, but persistent low level onshore flow will
keep them in check with the warmest spots reaching into the lower
and mid 80s. Another upper trough to our northwest has the
potential to increase the onshore flow early next week for a
slight cooling trend. But, as is normally expected for late July,
dry conditions will persist. 27
&&
.AVIATION...A stronger marine push overnight will result in sub-VFR
ceilings at just about all TAF sites through the first half of
Tuesday. IFR ceilings are most likely along the Coast and may be
accompanied by patchy drizzle, with MVFR the likely ceiling at all
remaining TAF sites. Have noticeably lowered ceilings for tomorrow
morning with this evening's update. Clouds will be slow to erode,
but are currently anticipated to scatter by mid-late afternoon,
except for the Coast. Winds generally S/SW (more W at CLM and
northerly tonight and tomorrow afternoon at PAE) 6-12kts.
KSEA...Clear this evening, with a low-end MVFR stratus deck pushing
in around daybreak Tuesday. MVFR ceilings will linger through early-
mid afternoon before slowly scattering a returning to VFR late
afternoon. Winds SW 5-10kts.
Kovacik
&&
.MARINE...Nominal winds and seas most waters this evening, with the
exception of the central and eastern strait tonight. The persistent
surface pattern of high pressure over the coastal waters will drive
another, somewhat stronger marine push with small craft advisory
westerlies winds 20 to 30 kt through the Central and Eastern Strait
of Juan de Fuca. Have included the Northern Inland Waters in the
small craft advisory with southwesterlies up to 25 kt south of San
Juan & Lopez Islands, and around Point Wilson and some of the gaps
in the Islands themselves. Winds will ease during the morning and
early afternoon Tuesday then increase again in the evening and early
overnight period.
Combined seas will remain around 4 to 6 feet today over the coastal
waters before subsiding somewhat through midweek. With the
persistent, albeit typical pattern in place - choppy conditions will
be fairly common at times with a very short period west swell
remaining the dominant wave component.
&&
.SEW WATCHES/WARNINGS/ADVISORIES...
WA...None.
PZ...Small Craft Advisory until 4 AM PDT Tuesday for Central U.S.
Waters Strait Of Juan De Fuca-East Entrance U.S. Waters
Strait Of Juan De Fuca.
Small Craft Advisory until 10 AM PDT Tuesday for Northern Inland
Waters Including The San Juan Islands.
&&
www.weather.gov/seattleThe office that day
Everything else NWS Seattle, WA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 20, 8:56 AM PDT | Gale Warning | SEW | 18 hr |
Nearby
Small Craft Advisories in Washington, 2021Every small craft advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.